Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spreading rashes on the chest. Causes?

Hi. I have some sort of rash maybe on my chest . It first appeared some months ago but it was a tiny circle but now there are more of them seemingly spreading. Altogether it looks like cheetah spots. No itching, burning or anything. I noticed when I scratched it, it started to look like dry skin only didn t come off. No idea what this could be
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there.

I empathise with your skin problem, but dermatology is a visual field & hence it is best you consult with a dermatologist on the ground or if unable to, please upload a clear digital photograph of the region onto this web-site using the upload data icon to the right of your screen.

It appears off the cuff to be either a 'seborrheic dermatitis' type of problem or a 'pityriasis versicolor' issue. Given the fact there is no itching, more likely the latter.

Please do use a topical 2% ketoconazole cream twice/daily for 1-2 weeks. It should take care of the issue. Couple it with cetaphil moisturizing lotion applied on wet skin daily & you should be fine!

Here's wishing you good health & a clear skin.

Do remember these are only go across & consult your dermatologist @ ground0!

Dr PraveenRodrigues MD

Dermatologist, Cosmetologist, Venereologist

Vikram Hospital, Bangalore
Answered: Sat, 20 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Manjeeta Nath Das's  Response
Please Keep yourself moisturized.Also if it is spreading then you must visit a physician.Probably an ANA test or other test to rule out connective tissue disorder is needed
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor